# SDR CALA2021110102016

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 107,025 hours, 10,967 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MAIN GEAR STEERING STATUS MESSAGE VERIFIED MAIN GEAR STEERING CYLINDERS ARE LOCKED, DEFERRAL MAIN GEAR STEERING LOCKED PER MEL, DEFERRED FOR TROUBLESHOOTING. REQUESTED DUE TO SHORT GROUND TIME. MEL 3253A APPROVED, AFTER TROUBLESHOOTING WE COULDNT RECREATE THE FAULT. WE USED TASK 32-53-00-720-801 NO ISSUES FOUND OPS CHECK GOOD
